# SDR ASAA0995309

- Difficulty date: April 14, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT TRANSITION PNL STA 500A 500L CORRODED.  REMOVED TRANSITION PNL, FABRICATED, RECEIVED, LOCATED, DRILLED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW TRANSITION PANEL IAW B737 400 SRM 53 00 53.
